Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniform global attractors for first order non-autonomous lattice dynamical systems


Author: Ahmed Y. Abdallah
Journal: Proc. Amer. Math. Soc. 138 (2010), 3219-3228
MSC (2010): Primary 37L30, 37L60
DOI: https://doi.org/10.1090/S0002-9939-10-10440-7
Published electronically: April 30, 2010
MathSciNet review: 2653952
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, many authors investigated the existence of global attractors for different types of autonomous lattice dynamical systems. Within this work, we carefully study the existence of a uniform global attractor for a new class of first order non-autonomous lattice dynamical system in the Hilbert space $ l^{2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37L30, 37L60

Retrieve articles in all journals with MSC (2010): 37L30, 37L60


Additional Information

Ahmed Y. Abdallah
Affiliation: Department of Mathematics, University of Jordan, Amman 11942, Jordan
Email: farah@ju.edu.jo

DOI: https://doi.org/10.1090/S0002-9939-10-10440-7
Keywords: Non-autonomous lattice dynamical system, uniform absorbing set, uniform global attractor
Received by editor(s): December 15, 2009
Published electronically: April 30, 2010
Communicated by: Yingfei Yi
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society